# SDR CALA2009113000688

- Difficulty date: November 22, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N12322
- Make and model: Boeing 7373T0
- Aircraft serial: 23373
- Aircraft time: 73,060 hours, 33,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C30802
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CSCAN INSP FOUND SKIN CRACK 6 INCHES FWD OF STA 767 AT STRINGER S23L CRACK APPROX 2 INCHES LONG CRACK ENDS VERIFIED AND MARKED WITH HFEC REPAIRED SKIN AT STA 767, 6 INCHES FWD STR 23L REF SRM 53-00-01 REPAIR 31 DIP INITIATED PER ECRA 5331-01399 UPDATE CONDITION OF DIP STATE:  BEFORE THE ACCUMULATION OF 60,000 TOTAL AIRCRAFT FLIGHT CYCLES, ACCOMPLISH A PERMANENT REPAIR OR CONTACT ENGINEERING TO PERFORM A REPAIR ASSESSMENT //QC//BEFORE THE ACCUMULATION OF 60,000 TOTAL AIRCRAFT FLIGHT CYCLES, ACCOMPLISH A PERMANENT REPAIR OR CONTACT ENGINEERING TO PERFORM A REPAIR ASSESSMENT.  ECRA 5331-01399.  DIP CTL NUMBER 02131 LIMIT:  TA: BEFORE 60000 TOTAL CYC.
